# SDR R61A201309030836

- Difficulty date: September 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 23,686 hours, 17,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR IS HARD TO OPEN FROM THE OUTSIDE. MX LUBED L1 DOOR AND PERFORMED OPS TEST IAW AMM.  DOOR OPS CHECK GOOD.
